# SDR SWAA2012021301388

- Difficulty date: February 6, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 50,412 hours, 40,557 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Channel
- Part number: 65468194
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CRACKED AT BS 540, BTW RBL 24.5 AND RBL 45.5.  REPLACED CHANNEL IAW SRM AND DWG.
